HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   General Health (https://www.healthboards.com/boards/general-health/)
-   -   swollen lymph nodes after ESI steroid injection (https://www.healthboards.com/boards/general-health/1030328-swollen-lymph-nodes-after-esi-steroid-injection.html)

shelleydf73 01-25-2017 10:50 PM

swollen lymph nodes after ESI steroid injection
 
Since a couple of days or so after a cervical steroid injection, which was on 12/27/16, I've had multiple lymph nodes swell all over my body. Both left and right, from my right facial cheek down to behind my knees, and in various places between. I'm BRCA1+, so I am worried about some type of lymphoma. Or can steroids cause lymphadenopathy? I've never had this reaction before with IM or ESI's, and am not ill with any infection that I am aware of. I will note that I've had increasing (and severe) night sweats since the injection as well. Some mornings my temperature is around 2 degrees higher than normal, but I take Percocet for cervical and lumbar degenerative joint disease, so I can't always tell when I have the mild fever. Every few days I find new swollen lymph nodes. The initial ones are still swollen, and some a bit larger than they initially were.


All times are GMT -7. The time now is 08:38 AM.